# SDR SWAA111809

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 78,417 hours, 58,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: D31354
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE DIFFICULT TO REMOVE FROM GIRT BAR.  REPOSITIONED SLIDE HOLDER PER MT.
